# SDR SCNA96375

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1361
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON CENTER WING BOX UPPER SKIN FRM RBL 30 TO RBL 80 AT BS 1361, AT AFT SPAR.  OPENED ACCESS TO CENTER WING BOX, REMOVED CORROSION, INSTALLED NEW FASTENERS, AND PERFORMED LEAK CHECKS IN ACCORDANCE WITH ENGINEERING AUTHORIZATION INSTRUCTIONS.
